# SDR FDEA201711033140

- Difficulty date: November 3, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 76,506 hours, 28,334 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT INTERMITTENT, FOUND WIRE W3682-0003-20 AND WIRE W3682-0012-20 BROKEN APPROX 60 INCHES FROM SPLICE SP1478 AND SPLICE SP68. REPAIRED REF WDM 25-66-11 PG 901 AND SWPM. CKS OK. MEL CLEARED AND PLACARD REMOVED.
